# SDR YENA2024100401330

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N4080J
- Make and model: Airbus A321-271N
- Aircraft serial: 11861
- Aircraft time: 1,777 hours, 264 cycles
- Engine: Iae PW1133GAJM
- Engine time: 1,777 hours, 264 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#20, LHR-JFK. (ETOPS) '#2 ENG FIRE LOOP B FAULT; REMOVED AND REPLACED #2 ENG PYLON LOOP B IAW AMM 26-12-16 OPS TEST GOOD REF AMM 26-12-00.'
